Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 84, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 14, 2009, 9:10 AM CDT for 7 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2009, 9:10 AM CDT (14:10 UTC)
- Expired
- Jun 14, 2009, 12:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alcorn County, MS, Itawamba County, MS, Lee County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 2293 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 141411
FFWMEG
MSC003-057-081-117-139-141-145-141715-
/O.NEW.KMEG.FF.W.0084.090614T1411Z-090614T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
910 AM CDT SUN JUN 14 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1215 PM CDT
* AT 910 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER
RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA. NUMEROUS THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS THE WARNED AREA WITH ADDITIONAL RAINFALL AMOUNTS BETWEEN 1
AND 3 INCHES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE THEO...PINEFLAT...LEEDY...GLEN AND BURNSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3441 8816 3436 8826 3452 8881 3500 8876
3500 8825 3443 8815
$$2 follow-up statements
000
WGUS74 KMEG 141536
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CDT SUN JUN 14 2009
MSC003-057-081-117-139-141-145-141715-
/O.CON.KMEG.FF.W.0084.000000T0000Z-090614T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCORN MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-
ITAWAMBA MS-
1035 AM CDT SUN JUN 14 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NORTHERN ITAWAMBA...NORTHEASTERN LEE...NORTHEASTERN UNION...
PRENTISS...SOUTHEASTERN TIPPAH...WESTERN TISHOMINGO AND ALCORN
COUNTIES...
AT 1035 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST
SEVERAL HOURS DOPPLER RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL
HAS FALLEN ACROSS THE WARNED AREA. RAIN WILL GRADUALLY DIMINISH FROM
THE WEST AS THE HEAVIER THUNDERSTORMS HAVE MOVED OUT OF THE AREA.
HOWEVER...RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL CONTINUE TO
LEAD TO THE THREAT OF FLASH FLOODING.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH
AND BOONEVILLE. THIS WARNING ALSO INCLUDES BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3441 8816 3436 8826 3452 8881 3500 8876
3500 8825 3443 8815
$$000
WGUS74 KMEG 141707
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1205 PM CDT SUN JUN 14 2009
MSC003-057-081-117-139-141-145-141715-
/O.EXP.KMEG.FF.W.0084.000000T0000Z-090614T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCORN MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-
ITAWAMBA MS-
1205 PM CDT SUN JUN 14 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM CDT FOR NORTHERN
ITAWAMBA...NORTHEASTERN LEE...NORTHEASTERN UNION...PRENTISS...
SOUTHEASTERN TIPPAH...WESTERN TISHOMINGO AND ALCORN COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE. HOWEVER...MOTORISTS SHOULD CONTINUE TO EXERCISE CAUTION
FOR FLOODING DUE TO RUNOFF FROM THIS MORNINGS HEAVY
RAIN...ESPECIALLY IN LOW LYING LOCATIONS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3441 8816 3436 8826 3452 8881 3500 8876
3500 8825 3443 8815
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:19 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 14, 6:19 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 619 AM CDT SUN JUN 14 2009 .UPDATE... UPDATED TO ADD 12Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 329 AM CDT SUN JUN 14 2009/ DISCUSSION... SHORT TERM...TODAY THROUGH TUESDAY NIGHT NUMEROUS THUNDERSTORMS WERE MOVING ACROSS WESTERN ARKANSAS EARLY THIS MORNING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG A BOUNDARY ARCING FROM TULSA TO HARRISON TO BRINKLEY. A DIFFUSE FRONTAL BOUNDARY WAS POSITIONED OVER NORTH MS. NEEDLESS TO SAY...VERY ACTIVE WEATHER WILL OCCUR OVER THE MID SOUTH THROUGH THE FIRST PART OF THE UPCOMING WEEK. TODAY...THUNDERSTORMS WILL TREK ACROSS ARKANSAS THROUGH THE MORNING AND AFFECT WESTERN PORTIONS OF THE FORECAST AREA. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. EVENTUALLY THESE STORMS WILL DISSIPATE AND ANOTHER ROUND OF STORMS IS PROGGED TO MOVE INTO THE REGION THIS AFTERNOON. THIS COMPLEX COULD COME ACROSS WITH A PUNCH. THESE STORMS ARE CURRENTLY DEVELOPING OVER SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA. THEY WILL MOVE INTO AN AXIS OF VERY UNSTABLE AIR WILL THAT WILL BISECT THE FORECAST AREA THIS AFTERNOON. LATEST MODELS INDICATE CAPES NEAR 2500 J/KG AND LI/S FROM -6 TO -10. KEPT RAIN CHANCES SLIGHTLY ABOVE GUIDANCE AS THE REGION REMAINS ALONG THE PERIPHERY OF THE MID LEVEL RIDGE THAT WILL STEER THEM INTO THE AREA LATER THIS AFTERNOON. TONIGHT...ONGOING CONVECTION FROM THE AFTERNOON WILL MOVE OUT BY EARLY EVENING. REDEVELOPMENT OF SHOWERS AND STORMS SHOULD AFFECT MAINLY AREAS ALONG AND NORTH OF INTERSTATE 40 AS THE FRONT MOVES SLOWLY NORTH. MONDAY...THE UPPER RIDGE BUILDS A LITTLE FARTHER NORTH. THIS WILL COINCIDE WITH HIGHER POPS FARTHER NORTH. MUCH THE SAME CAN BE EXPECTED ON TUESDAY WITH RAIN CHANCES SLOWLY DIMINISHING. SLIGHT RISKS FOR SEVERE THUNDERSTORMS WILL PERSIST ALONG THE FRONT WHERE THE BEST INSTABILITY RESIDES THROUGH TUESDAY. AC LONG RANGE...WEDNESDAY THROUGH SATURDAY 00Z ECMWF/GFS IN LARGE DISAGREEMENT FOR FRIDAY AND BEYOND WITH RESPECT TO THE HANDLING OF AN UPPER LEVEL RIDGE AXIS ACROSS THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY. THE 18Z/00Z GFS BRINGS A STRONG COLD FRONT THROUGH THE LOWER MISSISSIPPI VALLEY FRIDAY WHILE THE 18Z/00Z ECMWF KEEPS THE UPPER LEVEL RIDGE IN PLACE ACROSS THE AREA AT LEAST THROUGH THE FIRST HALF OF FRIDAY AND THEN BRINGING A FRONT THROUGH THE AREA SATURDAY INTO SUNDAY. AS A RESULT...LEANED LONG RANGE FORECAST TOWARDS THE ECMWF WHICH TENDS TO OUTPERFORM THE GFS...ESPECIALLY TOWARDS THE LATE SPRING/SUMMER MONTHS. CJC && .AVIATION... 12Z TAF CYCLE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH ANOTHER MESOSCALE CONVECTIVE SYSTEM HAS ARRIVED AT MEM/JBR AS OF 12Z TAF ISSUANCE. AS AS RESULT...HAVE ADDED TEMPOS AT ALL TAF SITES THROUGH 15Z AS SHOWER/THUNDERSTORM ACTIVITY MOVES THROUGH THE AREA. AFTER THIS CONVECTIVE ACTIVITY DEPARTS TAF SITES...THINK THERE MAY BE A DRY PERIOD UNTIL AROUND 20-21Z WHEN ADDITIONAL SHOWERS/THUNDERSTORMS DEVELOP AND KEPT TEMPOS GOING BETWEEN 21Z-00Z. MODELS STILL CONTINUING TO INDICATE ANOTHER CONVECTIVE SYSTEM AFFECTING TAF SITES TOWARDS THE END OF THE 12Z TAF CYCLE LATE TONIGHT. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 89 74 90 73 / 60 50 30 20 MKL 89 68 86 69 / 70 70 40 30 JBR 87 69 87 71 / 80 70 40 20 TUP 90 69 91 71 / 40 40 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 14, 3:51 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 351 AM CDT SUN JUN 14 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 351 AM CDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH. THE MAIN THREATS FROM STORMS THAT MOVE THROUGH THE REGION TODAY AND TONIGHT WILL BE LARGE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WINDS. THE BEST TIME FOR SEVERE WEATHER IS FROM 4 AM THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY FOR ALL OF WEST TENNESSEE...NORTHEAST ARKANSAS...EXTREME NORTHERN MISSISSIPPI AND THE MISSOURI BOOTHEEL. THE MAIN THREATS FROM STORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT AND AGAIN... ON MONDAY AND TUESDAY.
In the hours before
Special weather statement, Jun 14, 8:15 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 815 AM CDT SUN JUN 14 2009 MSZ004-005-009-014-141345- ALCORN MS-TIPPAH MS-PRENTISS MS-UNION MS- 815 AM CDT SUN JUN 14 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTH OF KEOWNVILLE AT 815 AM CDT... MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN ALCORN...PRENTISS...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Jun 14, 8:35 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
835 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 4 NE FORREST CITY 35.06N 90.74W
06/14/2009 ST. FRANCIS AR LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
FRANCIS COUNTY
0714 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/14/2009 COAHOMA MS LAW ENFORCEMENT
TREES DOWN
0727 AM FLASH FLOOD 4 S WYNNE 35.17N 90.79W
06/14/2009 CROSS AR LAW ENFORCEMENT
WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
350 AND HIGHWAY 1.
&&
JABLocal storm report, Jun 14, 8:38 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
838 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 4 NE FORREST CITY 35.06N 90.74W
06/14/2009 ST. FRANCIS AR LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
FRANCIS COUNTY
0714 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/14/2009 COAHOMA MS LAW ENFORCEMENT
TREES DOWN
0715 AM TSTM WND DMG 6 SW SOUTHAVEN 34.91N 90.07W
06/14/2009 DESOTO MS LAW ENFORCEMENT
TREES DOWN IN THE SMALL TOWN OF WEST DAYS
0727 AM FLASH FLOOD 4 S WYNNE 35.17N 90.79W
06/14/2009 CROSS AR LAW ENFORCEMENT
WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
350 AND HIGHWAY 1.
&&
JABLocal storm report, Jun 14, 8:42 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
842 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 4 NE FORREST CITY 35.06N 90.74W
06/14/2009 ST. FRANCIS AR LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
FRANCIS COUNTY
0714 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/14/2009 COAHOMA MS LAW ENFORCEMENT
TREES DOWN
0715 AM TSTM WND DMG 6 SW SOUTHAVEN 34.91N 90.07W
06/14/2009 DESOTO MS LAW ENFORCEMENT
TREES DOWN IN THE SMALL TOWN OF WEST DAYS
0727 AM FLASH FLOOD 4 S WYNNE 35.17N 90.79W
06/14/2009 CROSS AR LAW ENFORCEMENT
WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
350 AND HIGHWAY 1.
0728 AM TSTM WND DMG 4 SSW LEWISBURG 34.81N 89.84W
06/14/2009 DESOTO MS LAW ENFORCEMENT
TREES DOWN JUST WEST OF COCKRUM
&&
JABLocal storm report, Jun 14, 8:54 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
854 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 4 NE FORREST CITY 35.06N 90.74W
06/14/2009 ST. FRANCIS AR LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
FRANCIS COUNTY
0714 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/14/2009 COAHOMA MS LAW ENFORCEMENT
TREES DOWN
0715 AM TSTM WND DMG 6 SW SOUTHAVEN 34.91N 90.07W
06/14/2009 DESOTO MS LAW ENFORCEMENT
TREES DOWN IN THE SMALL TOWN OF WEST DAYS
0727 AM FLASH FLOOD 4 S WYNNE 35.17N 90.79W
06/14/2009 CROSS AR LAW ENFORCEMENT
WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
350 AND HIGHWAY 1.
0728 AM TSTM WND DMG 4 SSW LEWISBURG 34.81N 89.84W
06/14/2009 DESOTO MS LAW ENFORCEMENT
TREES DOWN JUST WEST OF COCKRUM
0725 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
06/14/2009 TATE MS LAW ENFORCEMENT
TREES DOWN ALONG MARSH STREET IN TOWN
&&
JABLocal storm report, Jun 14, 9:10 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
910 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 4 NE FORREST CITY 35.06N 90.74W
06/14/2009 ST. FRANCIS AR LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
FRANCIS COUNTY
0714 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/14/2009 COAHOMA MS LAW ENFORCEMENT
TREES DOWN
0715 AM TSTM WND DMG 6 SW SOUTHAVEN 34.91N 90.07W
06/14/2009 DESOTO MS LAW ENFORCEMENT
TREES DOWN IN THE SMALL TOWN OF WEST DAYS
0725 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
06/14/2009 TATE MS LAW ENFORCEMENT
TREES DOWN ALONG MARSH STREET IN TOWN
0727 AM FLASH FLOOD 4 S WYNNE 35.17N 90.79W
06/14/2009 CROSS AR LAW ENFORCEMENT
WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
350 AND HIGHWAY 1.
0728 AM TSTM WND DMG 4 SSW LEWISBURG 34.81N 89.84W
06/14/2009 DESOTO MS LAW ENFORCEMENT
TREES DOWN JUST WEST OF COCKRUM
0847 AM TSTM WND DMG SELMER 35.17N 88.59W
06/14/2009 MCNAIRY TN LAW ENFORCEMENT
LARGE LIMBS DOWN IN TOWN
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:21 AM CDT | Severe Thunderstorm Warning | MEG | Tunica | 39 min |
| Jun 14, 6:44 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Tunica | 46 min |
| Jun 14, 6:54 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 39 min |
| Jun 14, 7:01 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tunica | 44 min |
| Jun 14, 7:10 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 26 min |
| Jun 14, 7:59 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 46 min |
| Jun 14, 8:26 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 49 min |
| Jun 14, 8:35 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 40 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.